Access count of this item: 88

Files in This Item:
File Description SizeFormat 
1563-03.pdf691.88 kBAdobe PDFView/Open
Title: Scattering theory for the Gross-Pitaevskii equation(Spectral and Scattering Theory and Related Topics)
Authors: Nakanishi, Kenji
Author's alias: 中西, 賢次
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 27
End page: 32
URI: http://hdl.handle.net/2433/81127
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.